# SDR CALA2024121701553

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 128,921 hours, 19,886 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR ON EICAS.  CLOSED SENSOR S204 SHOWING FAR WITH DOOR VERIFIED CLOSED. REPOSITIONED MOVABLE CEILING PANEL, ALL INDICATIONS NOW GOOD. VERIFIED DOOR OPEN CLOSED OPERATION. CLOSED SENSOR S204 SHOWING FAR WITH DOOR VERIFIED CLOSED. REPOSITIONED MOVABLE CEILING PANEL, ALL INDICATIONS NOW GOOD.
